Niacin Side Effects – Should I Be Concerned Taking Vitamin B3?
In general, most people have no chance of experiencing niacin side effects if they get all of their vitamin b3 from natural food sources. That is because foods high in niacin do not come in nearly as high as a concentration as found in supplements. Whatever the case may be, it is imperative to know what all niacinamide side effects are so that both you and your doctor can take adequate precautions.
If it has been prescribed by your doctor, you probably do not need to be concerned about niacin side effects. Your physician will have blood work drawn up before you start to take any vitamin b3 medication, and you will also have subsequent testing performed while taking the required dosage. Because the health benefits of niacin greatly outweigh the potential side effects, it is not suggested that you stop taking vitamin b3 if it has been prescribed.
Generally, niacin side effects occur when the user overdoses. This can happen when a supplement is taken in addition a prescription version of vitamin b3 complex. The results can be as mild as a niacin flush, or severe enough to necessitate hospitalization. When taken in large enough doses, niacin is harmful to the liver. The damage is usually not long lasting, but some health experts have reported permanent negative effects in patients that continuously overdosed.
Usually, niacin side effects include stomach discomfort and pain, skin rashes, swelling, overheating and dizziness. You may also experience reddening of the skin if you have a fair complexion. If a mega dose of vitamin b3 complex is taken, you can even go into cardiac arrest.
While vitamin b complex benefits are numerous, you can put your general health in jeopardy if it is taken irresponsibly. The best way to avoid accidental overdose is to taken a multi-vitamin or a vitamin that contains all of the different types of vitamin b that you need once per day. Because the side effects of overdosing on b3 vitamin complexes are extremely difficult to ignore, it is likely that you will know right away if you take too much.